# SDR DALA2023102608815

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 28,699 hours, 11,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4363508) AFT LEFT GALLEY SECTION EMERGENCY LIGHTS INOP. R/R AFT LEFT GALLEY EMERGENCY LIGHTS BATTERY PACK PER B737 AMM 33-51. OPS CHECKS GOOD.
